| Model Number |
1012582-16 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented with a free perforation with extravasation in the mid left anterior descending artery.A 3.5x16mm rx graftmaster covered stent was deployed at 15 atmospheres, but the perforation was not sealed.Another 3.5x16mm rx graftmaster covered stent was deployed at 15 atmospheres, but the perforation still did not seal.Then a 4x16mm rx graftmaster covered stent was deployed at 15 atmospheres, but the perforation still did not seal.An unspecified balloon was used to perform further dilatation for 2 minutes at 20 atmospheres.The perforation then sealed successfully without issue.There were no reported adverse patient sequelae.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported failure to seal; however, the subsequent treatments appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling of the device.The additional rx graftmaster ((2) 3.5x16mm) devices referenced are filed under separate medwatch report numbers.